# SDR AT0100181

- Difficulty date: May 25, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N836AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT PIT BULKHEAD LEFT AND RIGHT PANELS CORRODED BEYOND LIMITS.  INSTALLED DOUBLER IAW DC9 SRM 53-01 FIG 2, 53-01 FIG 1, AND 51-10-03.
